# SDR ASOA201001266

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR HAS INDICATION NOTED BETWEEN BL 0 AND RBL 9.0 3.0" IN LENGTH 50 PERCENT FSH FAILED NDT INSP. AREA MARKED ON ACFT.  C/W STEP 1 OF REO 601R-53-41-1276. C/W STEPS 2, 3, AND 5 OF REO 601R-53-41-1276. C/W STEP 4 OF REO 601R-53-41-1276. C/W STEP 6 OF REO 601R-53-41-1276.   INSTALLED 10 JOBOLTS AS REQUIRED THROUGH REPAIR IAW REO 601R-53-41-1276.  REO 601R-53-41-1276 REV -- HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD. ALL RII'S HAVE BEEN ACCOMPLISHED PER ASA GMM 3-3 PROCEDURES PRIOR TO THE A/C BEING RETURNED TO SERVICE.
